# SDR NF2R201812210002

- Difficulty date: April 16, 2015
- Submitted: December 21, 2018
- Operation: General aviation
- Aircraft: N15DA
- Make and model: Cessna T210M
- Aircraft serial: 21061765
- Aircraft time: 2,596 hours
- Engine: Cont TSIO520R
- Engine time: 2,596 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: SA628488
- Condition: Galled
- Location: Nr 1 Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 CYLINDER LOW COMPRESSION 59/80 LEAKING THROUGH EXHAUST VALVE.
FOUND LIFTERS SHOWING PITTING AND STRESS.
